MAUDE Adverse Event Report: MICROAIRE SURGICAL INSTRUMENTS LLC MICROAIRE®; PIN, FIXATION, SMOOTH

MICROAIRE SURGICAL INSTRUMENTS LLC MICROAIRE®; PIN, FIXATION, SMOOTH
Model Number 1600-645
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure surgeon was drilling with a 0.045" k-wire into the patient's right index finger.The k-wire broke into two pieces.One piece remained in patient and removed by surgeon.Both pieces sequestered.X-ray of right hand performed per hospital policy.Results called to surgeon.Procedure completed.

Brand Name
MICROAIRE®
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
MICROAIRE SURGICAL INSTRUMENTS LLC
3590 grand forks blvd
charlottesville VA 22911
MDR Report Key9166181
Report Number9166181
Device Sequence Number2774385
Product Code HTY
UDI-Device Identifier00847399001429
UDI-Public(01)00847399001429
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/18/2019
Report Date (Section F) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1600-645
Device Lot Number0719341706
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/08/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight89
Date Report Sent to FDA09/18/2019